# SDR SIMA20220815001

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 50,560 hours, 46,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12C OVERWING EMERGENCY LIGHT INOP-C/A-RAR SEAT 12C OVERWING EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-07-000-801-A AND 33-50-07-400-801-A. OPC GOOD.
